Mathematical Theory and Applications ›› 2021, Vol. 41 ›› Issue (4): 100-.
Previous Articles Next Articles
Online:
Published:
Abstract: This paper discusses the well-posedness problem of fractional nonclassical diffusion equations with time-dependent dissipation coefficients. Using the nonclassical Faedo-Galerkin method, the interpolation inequality and the control convergence principle, the existence, uniqueness and continuous dependence on initial values of the global weak solution in Hθ(0<θ≤1) for the equations are obtained, where the nonlinearity f satisfies the polynomial growth of arbitrary order.
Key words: Time-dependent diffusion coefficient; , Fractional nonclassical diffusion equation; , Global weak solution; , Polynomial growth of arbitrary order
Add to citation manager EndNote|Ris|BibTeX
URL: https://mta.csu.edu.cn/EN/
https://mta.csu.edu.cn/EN/Y2021/V41/I4/100